Close
Results 1 to 4 of 4
  1. #1
    Bronze Phenster SandyCheeks's Avatar
    Join Date
    Mar 2011
    Posts
    44
    Photos
    View albums

    Default Should I up my dose?

    Hi everyone, I am having this dilemma, i have been taking phen now for almost 2 weeks. I started at 1/4 pill for 4 days then after that have been at 1/2 pill since. I have lost 4 pounds so far, i'm looking to lose another 22 at least. I have notice I do feel hungry, not all the time but, pretty regularly. I sleep great and only have a little dry mouth. I'm wondering if my loss would be greater if I go to a whole pill. I just hate risking my sleeping
    Thanks for any suggestions!
    ,

  2. Advertising
    advertising
     

  3. #2
    Silver Phenster chicagoannie's Avatar
    Join Date
    Feb 2011
    Location
    Chicago, IL
    Posts
    192
    Photos
    View albums

    Default

    When you say you are hungry often - do you give in and eat? Or are you sticking to the appropriate number of calories per day? The phen doesn't make the weight come off, your lowered caloric intake is responsible for that.

    I'd up your dose to the full pill if you are getting so hungry that you are eating more than you should. Or if that hungry feeling makes you obsess about eating and you feel like you are starving all the time. But I think 2 pounds per week is very good, especially since you are not starting out at a higher weight, and if you are eating properly, the increased phen dosage won't make you lose weight any faster. Congrats on the 4 pounds!
    3-1-11 Start = 210 3-28 = 192.4 5-25 = 184.6



  4. #3
    Silver Phenster crossroads's Avatar
    Join Date
    Apr 2007
    Location
    used to be Texas, now South Pacific
    Posts
    303
    Blog Entries
    4
    Photos
    View albums

    Default

    What was the dosage your doctor recommended to you?

    The medication is indicated to have you take the whole thing, which is why it is made like it is...that being said it is also scored so that the dose can be adjusted either in the beginning to lessen effects of it or in the end when you are weened off of it...

    Once taking this medication you are supposed to actually eat and any hunger you feel, real hunger, is normal, its not supposed to completely remove any sensation of hunger from your life....it is just a suppressant...an aid in breaking the responses from your brain telling you that you are hungry so that you can reduce your caloric intake and cravings for unhealthy foods and the longer you are on it and as time goes by....your body will become immune to it's effectiveness...so with having 29 pounds to lose, I suggest you get the most out of it you can in the beginning...

    By knowning exactly what this medication does when taking it by itself (and not in combination with either an SSRI or a supplement geared to extend it's effectiveness) or be willing to take an extensive break midst weight loss and risk gaining some weight if not careful, you are prepared to know what you can get out of it in advance when you begin to take it...sometimes you have to weigh the pros agains the cons, risk losing a bit of sleep in the beginning (you can take things to help adjust that, tylenol pm, benedryl, sleepytime teas, etc....) or take it very early in the morning or split your dosage up.....otherwise you may lose the "optimal time" that the medication does the most good by tiptoeing into using it....
    ~CR

  5. #4
    Bronze Phenster SandyCheeks's Avatar
    Join Date
    Mar 2011
    Posts
    44
    Photos
    View albums

    Default

    I have been doing my best not to give in to just any feelings of hunger. When my Dr. prescribed them she said take a half pill. I have been drinking a ton of water and definately eating much better as well as making better choices. I will see how it goes this week and if I feel the benefits of this med are being lost I will call my doc to see if she thinks going to the full pill would be better. Thanks guys for your insight. I do want to receive the most from the short time using it.

Similar Threads

  1. Can I up my dose?
    By Kimmy Pie in forum My Experience with Phentermine
    Replies: 4
    Last Post: November 25th, 2008, 07:50 PM
  2. ??? about dose ????
    By BRoxMum in forum My Experience with Phentermine
    Replies: 3
    Last Post: April 19th, 2008, 11:23 AM
  3. making my 30 ml dose into a 15 ml dose ...how?
    By melody77 in forum My Experience with Phentermine
    Replies: 2
    Last Post: February 17th, 2008, 02:16 PM
  4. What dose are you on?
    By Britster18 in forum New Members
    Replies: 2
    Last Post: July 4th, 2006, 05:46 AM
  5. high dose too strong low dose too weak?!
    By mom2two in forum My Experience with Phentermine (Year 2004)
    Replies: 4
    Last Post: April 8th, 2004, 09:15 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •